# SDR HNAA2019060300159

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 42,726 hours, 38,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744437
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXIT SIGN FOR LH OVER THE WING ESCAPE HATCH DOES NOT ILLUMINATE.   R & R AFT EXIT SIGN FOR LT OVERWING ESCAPE HATCH AT SEAT 12A IAW AMM 33-50-12-000/400-801-A, OPS CHECKED GOOD.  OK FOR SERVICE.
